# SDR AALA20180106001

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 17,992 hours, 7,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, EMERGENCY LIGHTS AT DOOR 3L FLICKER INTERMITTENTLY. MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY AND PERFORMED SATISFACTORY CHECK.  AIRCRAFT WAS GROUNDED
